# SDR AALA20120927006

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 44,764 hours, 21,105 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ - INFLIGHT DFW-RNO.  CREW REPORTED LEFT ENGINE GENERATOR FAULT AND UNABLE TO START AUXILIARY POWER UNIT. EMERGENCY DECLARED FLIGHT DIVERTED ABQ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
